Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 45 Count | GlobalOnlineMedStore.

(10 customer reviews)

$7.68

1 sold in last 13 hours
  •  Delivery & Return

    Delivery

    Store delivery FREE

    1-3 working days

    Home or collection point from £35.00 FREE

    On all your orders for home or collection point delivery

    Returns

    Return

    We will accept exchanges and returns of unworn and unwashed garments within 30 days of the date of purchase (14 days during the sales period).

    Returns in store FREE

    Your return will usually be processed within a week to a week and a half. We’ll send you a Return Notification email to notify you once the return has been completed. Please allow 1-3 business days for refunds to be received to the original form of payment once the return has been processed.

  •  Ask a Question
  ... people are viewing this right now

  Share
Guaranteed Safe CheckoutTrust

Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

,,


Flavor

No specific variety

Gender

Unisex

Age Group

Senior, Adult, Tween, Teen, Child

Features

Medicated

Brand

Equate

Assembled Product Weight

Not Applicable

GTIN

194346057474

Based on 10 reviews

3.30 Overall
40%
10%
10%
20%
20%
Add a review

10 reviews for Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 45 Count | GlobalOnlineMedStore.

  1. Matrix

    Equate 24 Hour Non-Drowsy Allergy works great and not too expensive as the other name brands. Highly recommend.

  2. Misty

    That picture isn’t even my house! I have no idea where they delivered my meds! I attached a picture of my front door. You can see that they are clearly different.

  3. Suzanne

    These are disappointing~
    The label says no more than one in 12 hrs I think, but there is no change at all till you take two and then you can throw out “non-drowsy” because two makes me drowsy but only one does absolutely nothing for me…….
    …..and I bought the two pack~
    Live learn I guess~but Equate should adjust the label to reflect the actual results!

  4. Bethany

    Ive been taking this for years and had no issue with it inyeracting with my anti-depressant. Now these round ones are reacting differently and making me absolutely exhausted like all the other allergy pills do with my anti-depressant. Its gotten to a point where its very difficult to function. Guess I’ll have to try the actual Claritin since this is not the same.

  5. Sandy

    This Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 120 Count (60 60 Count) may be a Generic brand, however, this works just as well as the Non-Generic Allergy Relief Tablets and is far less expensive than the Non-Generic Allergy Relief Tablets!

  6. Aliza

    Son needed a nondrowsy allergy pill for his runny nose during work hours. Even half a benadryl makes him drowsy and neutralizes his prescription medication.
    We normally like Equate products but the All Day Allergy Relief aka loratadine did not 🚫 work. His sneezing and runny nose waa actually much worse. Now we are stuck with 42 tablets we cant use. Does Walmart guarantee their brand

  7. Duchess

    After receiving this yesterday as a delivery, I took one pill right away… that was before 7pm.
    It is now a few minutes before 11am and I am still miserable with a waterfall for a nose, an eye that looks like it’s been stung by a bee and now each affected area hurts from the constant nose blowing and eye wiping, trying to get relief all night.
    I think I bought this too late to help me and that’s why it’s not working… but a few weeks ago after a mishap with a DoorDash driver switching my items for whatever he wanted, the accidental Claritin he used as a replacement helped me quick to take away my allergies. I dunno right now.

  8. Brittney

    I take one pill everyday and it definitely helps with allergies can’t say it’s the best where I don’t have any symptoms but if I don’t take it I’m a mess! The price makes it worth it

  9. DP

    this is the only brand of Spring time allergy med I take. Sadly, I can never remember how many daily dosages needed to build up immunity for it to start working. Here in Louisiana, maybe 5 to 8 days of continuous use before having a quality immune system built up.

  10. Ellis

    This is a great generic product. I shop online, and one bottle is never available. Therefore, I get the two bottle pack, and it lasts awhile, which I realize is very convenient.

Category: 
My Cart
Wishlist
Recently Viewed
Compare Products (0 Products)
Compare Product
Compare Product
Compare Product
Compare Product
Categories
Wait! before you leave…
Get 30% off for your first order
CODE30OFFCopy to clipboard
Use above code to get 30% off for your first order when checkout

Recommended Products

Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 45 Count | GlobalOnlineMedStore.

$7.68

Request a Call Back

    Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 45 Count | GlobalOnlineMedStore.

    $7.68

    Ask a Question